# SDR EY2R9601509

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Low Stop Collar
- Part number: 3475A2
- Condition: Bent
- Location: Propeller Assy
- Part time: 3,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY LOW STOP COLLAR BENT
